Connected factors and spanning trees in graphs
Tokuda, T; Xu, BG; Wang, JF
2003
Source PublicationGRAPHS AND COMBINATORICS
ISSN0911-0119
Volume19Issue:2Pages:4,259-262
AbstractLet G be a graph, and g, f, f' be positive integer-valued functions defined on V(G). If an f'-factor of G is a spanning tree, we say that it is f'-tree. In this paper, it is shown that G contains a connected (g, f+f'-1)-factor if G has a (g, f)-factor and an f'-tree.
KeywordConnected Factor Factor-tree Spanning Tree
Subject AreaMathematics
Indexed BySCI
Language英语
WOS IDWOS:000183584100010
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/5301
Collection中国科学院科技政策与管理科学研究所(1985年6月-2015年12月)
Recommended Citation
GB/T 7714
Tokuda, T,Xu, BG,Wang, JF. Connected factors and spanning trees in graphs[J]. GRAPHS AND COMBINATORICS,2003,19(2):4,259-262.
APA Tokuda, T,Xu, BG,&Wang, JF.(2003).Connected factors and spanning trees in graphs.GRAPHS AND COMBINATORICS,19(2),4,259-262.
MLA Tokuda, T,et al."Connected factors and spanning trees in graphs".GRAPHS AND COMBINATORICS 19.2(2003):4,259-262.
Files in This Item:
File Name/Size DocType Version Access License
Connected factors an(80KB) 开放获取--View Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tokuda, T]'s Articles
[Xu, BG]'s Articles
[Wang, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tokuda, T]'s Articles
[Xu, BG]'s Articles
[Wang, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tokuda, T]'s Articles
[Xu, BG]'s Articles
[Wang, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Connected factors and spanning trees in graphs.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.